Alert archive / Indiana / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 61, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Apr 1, 2012, 11:04 PM EDT for Butler County, Hamilton County, Ohio; Dearborn County, Franklin County, Union County, Indiana. It was in force for 41 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 1, 2012, 11:04 PM EDT (03:04 UTC)
- Expired
- Apr 1, 2012, 11:45 PM EDT
- In force
- 41 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
Counties Dearborn County, IN, Franklin County, IN, Union County, IN, Butler County, OH, Hamilton County, OH
The radar
The Cincinnati radar (KILN), 94 km from the middle of the area, began a volume at 03:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 1, 11:20 PM EDT | HAIL 0.75 | Mount Carmel, IN | |
| Apr 1, 11:29 PM EDT | HAIL 0.88 | West Harrison, IN | |
| Apr 1, 11:39 PM EDT | HAIL 1 | Harrison, OH |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 35 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 1, 10:03 PM EDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 3.1 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 663 J/kg
- Mixed-layer CIN
- -41 J/kg
- Mixed-layer LCL
- 943 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 160 m²/s²
- 0-3 km storm-relative helicity
- 267 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 6.4
The text
As transmitted, in the capitals the NWS used until 2016.
833
WUUS51 KILN 020304
SVRILN
INC029-047-161-OHC017-061-020345-
/O.NEW.KILN.SV.W.0061.120402T0304Z-120402T0345Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
1104 PM EDT SUN APR 1 2012
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN UNION COUNTY IN EAST CENTRAL INDIANA...
NORTHEASTERN DEARBORN COUNTY IN SOUTHEAST INDIANA...
EASTERN FRANKLIN COUNTY IN SOUTHEAST INDIANA...
WESTERN BUTLER COUNTY IN SOUTHWEST OHIO...
NORTHWESTERN HAMILTON COUNTY IN SOUTHWEST OHIO...
* UNTIL 1145 PM EDT.
* AT 1100 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR
BILLINGSVILLE...MOVING SOUTHEAST AT 20 MPH.
* LOCATIONS IMPACTED INCLUDE...
BROOKVILLE...
OXFORD...
ROSS...
HARRISON...
IN ADDITION...MIXERVILLE...MOUNT CARMEL...REILY...CEDAR GROVE...
SCIPIO...ST. CHARLES...ST. LEON AND NEW TRENTON ARE NEAR THE PATH OF
THIS SEVERE THUNDERSTORM.
THIS INCLUDES THE FOLLOWING INTERSTATE...
I-74 BETWEEN MILE MARKERS 163 AND 171 IN INDIANA...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM EDT MONDAY
MORNING FOR SOUTHEASTERN INDIANA AND NORTHEASTERN KENTUCKY AND
SOUTHWESTERN OHIO.
&&
LAT...LON 3953 8505 3953 8503 3957 8504 3959 8499
3961 8482 3957 8482 3956 8476 3924 8457
3923 8497
TIME...MOT...LOC 0304Z 334DEG 19KT 3950 8491
$$
AR1 follow-up statement
246 WWUS51 KILN 020311 SVSILN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 1111 PM EDT SUN APR 1 2012 INC161-020321- /O.CAN.KILN.SV.W.0061.000000T0000Z-120402T0345Z/ UNION IN- 1111 PM EDT SUN APR 1 2012 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN UNION COUNTY IN EAST CENTRAL INDIANA HAS BEEN CANCELLED... PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772. LAT...LON 3948 8503 3953 8475 3924 8457 3923 8497 TIME...MOT...LOC 0311Z 334DEG 19KT 3947 8489 $$ INC029-047-OHC017-061-020345- /O.CON.KILN.SV.W.0061.000000T0000Z-120402T0345Z/ FRANKLIN IN-DEARBORN IN-BUTLER OH-HAMILTON OH- 1111 PM EDT SUN APR 1 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM EDT FOR NORTHEASTERN DEARBORN AND EASTERN FRANKLIN COUNTIES IN SOUTHEAST INDIANA...AND NORTHWESTERN HAMILTON AND SOUTHWESTERN BUTLER COUNTIES IN SOUTHWEST OHIO... AT 1108 PM EDT...RADAR INDICATED THAT THE SEVERE THUNDERSTORM HAD STRENGTHENED AND WAS NOW CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE. THIS STORM WAS LOCATED NEAR MIXERVILLE...MOVING SOUTHEAST AT 20 MPH. LOCATIONS IMPACTED INCLUDE... OXFORD...ROSS AND HARRISON. IN ADDITION...MOUNT CARMEL...REILY...CEDAR GROVE...SCIPIO...ST. CHARLES...ST. LEON...NEW TRENTON AND OKEANA ARE NEAR THE PATH OF THIS STORM. PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO LARGE HAIL...FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING. MOVE INDOORS IMMEDIATELY! REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY. && LAT...LON 3948 8503 3953 8475 3924 8457 3923 8497 TIME...MOT...LOC 0311Z 334DEG 19KT 3947 8489 $$ AR
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 1, 8:39 PM EDT, 2 hours 25 minutes earlier.
Area forecast discussion, Apr 1, 8:39 PM EDT, 2 hours 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 839 PM EDT SUN APR 1 2012 .SYNOPSIS... A COLD FRONTAL BOUNDARY WILL APPROACH AND MOVE THROUGH THE AREA TONIGHT. HIGH PRESSURE WILL BRIEFLY BUILD INTO THE REGION FOR MONDAY. ANOTHER DISTURBANCE WILL APPROACH THE AREA LATE MONDAY NIGHT ALLOWING FOR A RETURN OF PRECIPITATION TO THE REGION. && .NEAR TERM /UNTIL 6 AM MONDAY MORNING/... SHOWER AND THUNDERSTORM ACTIVITY CONTINUES TO STRUGGLE TO MAINTAIN ITSELF OUT AHEAD OF THE COLD FRONT PUSHING DOWN ACROSS NORTHERN INDIANA AND NORTHERN OHIO. THE 00Z ILN SOUNDING WAS STILL SHOWING ABOUT 1000 J/KG OF MUCAPE SO DO NO WANT TO COMPLETELY WRITE THINGS OFF. WITH SOME LOW LEVEL FORCING ASSOCIATED WITH THE FRONT...SUPPOSE WE COULD STILL SEE SOME DEVELOPMENT THROUGH THE LATE EVENING HOURS. HOWEVER...GIVEN CURRENT TRENDS WILL TRIM BACK POPS TO JUST A LOW CHANCE. GOOD CAA WILL PUSH DOWN FROM THE NORTHEAST BEHIND THE FRONT LATER TONIGHT SO WILL TWEAK DOWN TEMPS A TAD...PRIMARILY ACROSS NORTHEAST PORTIONS OF OUR FA. && .SHORT TERM /6 AM MONDAY MORNING THROUGH TUESDAY NIGHT/... SLIGHTLY COOLER CONDITIONS CAN THEN BE EXPECTED ON MONDAY WITH HIGHS IN THE 60S TO AROUND 70. HIGH PRESSURE WILL ALLOW FOR DRY CONDITIONS ON MONDAY. MODELS ARE IN DISAGREEMENT FOR THE MONDAY THROUGH TUESDAY NIGHT TIME FRAME. WENT CLOSER TO THE ECMWF SOLUTION DURING THIS TIME. THE BEST CHANCE OF SHOWERS AND THUNDERSTORMS WILL BE DURING THE TUESDAY NIGHT TIME FRAME WHEN A COLD FRONT WILL MOVE THROUGH THE FA. TEMPERATURES WILL WARM INTO THE 70S TO AROUND 80 FOR TUESDAY IN ADVANCE OF THIS FRONTAL BOUNDARY. && .LONG TERM /WEDNESDAY THROUGH SUNDAY/... SOME SHOWERS AND THUNDERSTORMS MAY STILL BE LINGERING INTO WEDNESDAY MORNING IN THE SOUTHERN ZONES BEFORE COMPLETELY PUSHING SOUTH. OTHERWISE HIGH PRESSURE CENTERED OVER THE NORTHERN GREAT LAKES WILL RIDGE INTO THE AREA. AN UPPER LOW WILL SLIDE SOUTH OF THE REGION THURSDAY INTO FRIDAY. THERE HAVE BEEN SOME MODEL DISCREPANCIES REGARDING HOW CLOSE THIS WILL COME TO THE FORECAST AREA WHICH SEEM TO HINGE ON THE STRENGTH OF THE UPPER TROUGH OVER MARITIME CANADA. SO AT THIS POINT WILL KEEP LOW CHANCE POPS ACROSS THE SOUTHERN ZONES. EXPECT DRY CONDITIONS AREA WIDE ON SATURDAY. THEN A COLD FRONT WILL PUSH INTO THE AREA ON SUNDAY BRINGING A CHANCE OF SHOWERS AND THUNDERSTORMS. TEMPERATURES WILL DROP CLOSE TO NORMAL EARLY IN THE PERIOD AND THEN GRADUALLY WARM AGAIN. && .AVIATION /01Z MONDAY THROUGH FRIDAY/... ISOLATED SHOWERS AND A FEW THUNDERSTORMS HAVE MANAGED TO OVERCOME THE CIN ACROSS THE AREA. INSTABILITY REMAINS WEAK THOUGH WITH MLCAPES OF ONLY 200 J/KG OR SO. ELEVATED INSTABILITIES ARE A LITTLE BETTER WITH MUCAPES OF 500-1000 J/KG. SUPPOSE IF WE COULD TAP INTO THIS...WE COULD GET SOME BETTER COVERAGE...BUT THAT IS SEEMING MORE AND MORE UNLIKELY. RIGHT NOW...THE STRONGER STORMS ARE HAVING A TOUGH TIME MAINTAINING THEMSELVES. AS BOUNDARY PUSHES SOUTH THROUGH EARLY MORNING...THREAT FOR SHOWERS AND PERHAPS A FEW THUNDERSTORMS WILL PERSIST ACROSS THE SOUTH. HOWEVER...GIVEN CURRENT DEVELOPMENT...WILL DOWNPLAY THUNDER IN THE TAFS. AS WE GET INTO SOME CAA ON THE BACK SIDE OF THE FRONT...CIGS MAY LOWER TO MVFR THROUGH THE EARLY MORNING HOURS. ANY LOWER CLOUDS SHOULD THEN LIFT THROUGH MID TO LATE MORNING WITH VFR CONDITIONS EXPECTED THROUGH MONDAY AFTERNOON. OUTLOOK...SCATTERED THUNDERSTORMS POSSIBLE MONDAY NIGHT INTO TUESDAY. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...NOVAK NEAR TERM...JGL SHORT TERM...NOVAK LONG TERM... AVIATION...JGL
Hazardous weather outlook, Apr 1, 8:07 PM EDT, 2 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 807 PM EDT SUN APR 1 2012 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-030015- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 807 PM EDT SUN APR 1 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TONIGHT. SHOWERS AND ISOLATED THUNDERSTORMS WILL MOVE ACROSS THE AREA THIS EVENING. A FEW IF THE STORMS MAY APPROACH SEVERE LIMITS. LARGE HAIL WILL BE THE PRIMARY THREAT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Apr 1, 9:33 PM EDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
933 PM EDT SUN APR 1 2012
INZ050-OHZ042-060-020200-
WAYNE IN-DARKE OH-PREBLE OH-
933 PM EDT SUN APR 1 2012
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN PREBLE...
SOUTHWESTERN DARKE AND EASTERN WAYNE COUNTIES THROUGH 1000 PM EDT...
AT 932 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR FOUNTAIN
CITY...MOVING SOUTHEAST AT 35 MPH.
THIS STORM WILL PRODUCE NICKEL SIZE HAIL.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...RICHMOND AND NEW PARIS.
ALSO...BETHEL...WHITEWATER...SPRING GROVE AND MIDDLEBORO ARE NEAR THE
PATH OF THIS STRONG THUNDERSTORM.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.
LAT...LON 4001 8502 4001 8486 3989 8465 3973 8489
3998 8507Special weather statement, Apr 1, 10:00 PM EDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1000 PM EDT SUN APR 1 2012
INZ050-059-OHZ060-061-020230-
UNION IN-WAYNE IN-MONTGOMERY OH-PREBLE OH-
1000 PM EDT SUN APR 1 2012
...A STRONG THUNDERSTORM WILL AFFECT PREBLE...EXTREME WESTERN
MONTGOMERY...SOUTHEASTERN WAYNE AND NORTHEASTERN UNION COUNTIES
THROUGH 1030 PM EDT...
AT 958 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR WEST
FLORENCE...MOVING SOUTHEAST AT 35 MPH.
THIS STORM WILL PRODUCE NICKEL SIZE HAIL.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...EATON...WEST
ALEXANDRIA...CAMDEN AND GRATIS.
ALSO...WEST FLORENCE...OKLAHOMA...SUGAR VALLEY...FAIRHAVEN...
MUTTONVILLE...MORNING SUN...WHEATVILLE AND HUESTON WOODS STATE PARK
ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.
LAT...LON 3983 8493 3991 8479 3967 8441 3956 8465
3957 8474Special weather statement, Apr 1, 10:27 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1027 PM EDT SUN APR 1 2012
INZ050-058-059-066-OHZ060-070-020300-
UNION IN-FRANKLIN IN-FAYETTE IN-WAYNE IN-BUTLER OH-PREBLE OH-
1027 PM EDT SUN APR 1 2012
...STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN
PREBLE...NORTHWESTERN BUTLER...SOUTHERN WAYNE...FAYETTE...NORTHERN
FRANKLIN AND UNION COUNTIES THROUGH 1100 PM EDT...
AT 1021 PM EDT...RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS
NEAR ABINGTON...MOVING SOUTHEAST AT 40 MPH.
WIND GUSTS TO 30 MPH AND HAIL UP TO NICKEL SIZE ARE POSSIBLE WITH
THESE STORMS.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...LIBERTY...WEST COLLEGE
CORNER AND OXFORD.
ALSO...BOSTON...CLIFTON...SPRINGERSVILLE...BROWNSVILLE...WITTS
STATION...COLUMBIA...KITCHEL AND NULLTOWN ARE NEAR THE PATH OF THESE
STRONG THUNDERSTORMS.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THESE STORMS BECOME
STRONGER...THEN A WARNING MAY BE NEEDED.
LAT...LON 3969 8530 3979 8531 3979 8530 3979 8523
3982 8523 3982 8487 3945 8467 3944 8531
3968 8531Local storm report, Apr 1, 10:37 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1037 PM EDT SUN APR 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1023 PM HAIL 3 SW EATON 39.72N 84.67W
04/01/2012 M0.88 INCH PREBLE OH TRAINED SPOTTER
1023 PM HAIL MUTTONVILLE 39.66N 84.69W
04/01/2012 E1.25 INCH PREBLE OH PUBLIC
&&Special weather statement, Apr 1, 10:59 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1059 PM EDT SUN APR 1 2012
INZ059-066-OHZ070-020330-
UNION IN-FRANKLIN IN-BUTLER OH-
1059 PM EDT SUN APR 1 2012
...A STRONG THUNDERSTORM WILL AFFECT WESTERN BUTLER...EASTERN
FRANKLIN AND SOUTHERN UNION COUNTIES THROUGH 1130 PM EDT...
AT 1056 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
BILLINGSVILLE...MOVING SOUTHEAST AT 30 MPH.
WIND GUSTS TO 30 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...OXFORD.
ALSO...MIXERVILLE...MOUNT CARMEL...REILY...CEDAR GROVE...MCGONIGLE...
SCIPIO...ST. CHARLES AND MILLVILLE ARE NEAR THE PATH OF THIS STRONG
THUNDERSTORM.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.
LAT...LON 3959 8488 3958 8482 3957 8481 3956 8473
3932 8462 3932 8496 3959 8504Local storm report, Apr 1, 11:02 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1102 PM EDT SUN APR 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1047 PM HAIL SEVEN MILE 39.48N 84.55W
04/01/2012 M0.88 INCH BUTLER OH BROADCAST MEDIA
&&
KURZThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 1, 10:00 PM EDT | Special Weather Statement | ILN | Preble | 30 min |
| Apr 1, 10:19 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Preble | 41 min |
| Apr 1, 10:56 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Hamilton, Warren | 64 min |
| Apr 1, 11:20 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Clermont, Hamilton, Warren | 40 min |
| Apr 1, 11:31 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Hamilton | 32 min |
| Apr 1, 11:58 PM EDT | Special Weather Statement | ILN | Clermont | 47 min |
| Apr 2, 12:36 AM EDT | Special Weather Statement | ILN | Adams, Brown | 39 min |
| Apr 1, 9:33 PM EDT | Special Weather Statement | ILN | Wayne | 27 min |
| Apr 1, 10:27 PM EDT | Special Weather Statement | ILN | Fayette, Union | 33 min |
| Apr 1, 10:59 PM EDT | Special Weather Statement | ILN | Union | 31 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2012Severe Thunderstorm Warnings in Ohio, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.